# SDR QXEA200500122

- Difficulty date: January 25, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 16,001 hours, 22,994 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2357 AUTOFEATHER SYSTEM FAILS TEST.  INSPECTED POWER LEVER SWITCHES 6121-58 AND 6121-59 AND FOUND THAT 6121-58 WAS NOT ADJUSTED QUITE TIGHT ENOUGH.  ADJUSTED POWER LEVER SWITCH 6121-58 IAW -8 200, ENGINE RIG MANUAL 1-82ER, PART 7, PARAGRAPH 4-4D.  PERFORMED AUTOFEATHER SYSTEM AND POWER UPTRIM TEST.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
